# SDR UPS08M52317

- Difficulty date: May 10, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LEFT WING FIXED L/E BEADED DOUBLER BETWEEN SLAT TRACK 10 AND 11 FOUND CRACKED.  CUT OUT DAMAGE, FABRICATED FILLER, ANGLES, AND DOUBLER, AND INSTALLED IAW MD-11 SRM 57-10-00 FIG 27, 51-33-01, 51-31-01, AND 51-21-01.
